1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Things to do with an opiate/heroin overdose using Naloxone

Things to do with an opiate/heroin overdose using Naloxone

  1. H Bomber
    Naloxone is a medication prescribed for the
    reversal of opiate intoxication. The person
    possessing naloxone has been trained in its safe usage and has demonstrated competency in managing opiate/heroin overdose situations. This program is designed to reduce the nearly 500 opiate-related overdose deaths in Chicagoland each year. Your cooperation is appreciated.

    Naloxone is a pure antidote to opiates, including heroin — it reverses the effects of heroin for about an hour is not a Scheduled Drug— it has no potential for abuse more than one shot may
    be needed to stop overdose. Naloxone is also
    called Narcan®.

    Overdose may return when naloxone wears
    off (about one hour) can cause withdrawal
    in a person with a habit, withdrawal can
    harm someone.